# SDR DALA2016060104257

- Difficulty date: June 1, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 51,197 hours, 23,274 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Frames 54-56
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COVER SHEET IN AFT CARGO COMPARTMENT FROM FRAME 52A TO FRAME 56 BETWEEN STR 39R TO STR 41R, REPLACED COVER SHEET IN AFT CARGO COMPARTMENT FROM FRAME 52A TO FRAME 56 BETWEEN STR 39R TO STR 41R IAW SRM 51-72-11.
